Might it be worth a chat with your GI consultant about which would be kinder to your gut and less likely to exacerbate existing problems? Might it even be [possible to get her/him to discuss your case with the neurologist, particularly if they are in the same hospital? I do not know whether Lemtrada causes GI problems for some people, but Tecfidera certainly can. If your GP is a good 'un, he/she might be prepared to look at the options in the context of your other conditions and (I expect) current medications and help you through the maze. As a lovely GP once said to me: ‘Your neurologist is interested in your MS; I am interested in you.’ For neurologist, read endocrinologist/gastroenterologist and all the other -ists you have on your case.
I really feel for you, trying to deal with this decision with so many other extra factors to consider. I hope that you find a good solution that works for you.
p.s. Has your neurologist expressed a preference? Tec and Lemtrada are very different drugs with different mechanisms of action, efficacy and safety profiles: it would be reasonable to expect your neurologist to help you decide, even without the extra complications of your other conditions.